# SDR UALA2009073002286

- Difficulty date: July 29, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 47,162 hours, 6,776 cycles
- Engine: Pwa PW40903
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 2 ENG OIL CONSUMPTION EXCEEDS LIMIT.  NO HISTORY OF HOC, OIL HIDING, OR HIGH OIL TEMP.  NO EVIDENCE OF OIL LEAK IN INLET OR EXHAUST.  RAN ENG 2 AND CHECKED FOR EXTERNAL LEAKS.  NO LEAKS NOTED AND NO LEAKS FROM ENG DRAINS.  AFTER 30 MINS, REMOVED OIL CAP AND APPROX 2 QTS OF OIL EXITED OVERBOARD.  SUSPECT ENG OVERSERVICED.
